# SDR DL76S010789

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 43,183 hours, 20,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY LIGHTS INOP.  LEFT AND RIGHT SIDES SEAT ROW 35 AFT FLOOR TRACK LIGHTING.  T/S PER WDM TRIED PWR SUPPLY, NO HELP.  ISOLATED SHORT IN WIRING TO SEAT 35AB.  REPAIRED SAME.
